# SDR ASAA2013081995847

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,962 hours, 6,534 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: 41F9003
- Part serial: YT1195009
- Condition: Frozen
- Location: Nr 1 Engine
- Part time: 20,962 hours, 6,534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, NR 1 ENG OIL FILTER BYPASS LIGHT ILLUMINATED. QRH 7.9 COMPLETE.  ACFT GROUNDED.  CHECKED CDU REF FIM TASK 79-05- FOUND NR 1 ENG BITE FAULT MESSAGE 79-31121. THE OIL FILTER SIGNALS DISAGREE FOR THREE FLT LEGS. BEGAN FIM 79-05-817, STEP E AND G, FILTERS CLEAN.  COMPLETED FIM 79-05-817 STEP H.  NO LEAKS CONFIRMED.  NR 1 ENGINE SCAVENGE OIL FILTER BOWL CAP FROZEN IN PLACE.  REPLACED NR 1 ENG SCAVENGE OIL FILTER ASSY IAW MM 79-21-04-000-801 AND AMM 79-21-04-400-801 STEPS F.(1)- G(4).  COMPLETED STEPS H AND I, REF MM 79-21-04-400-801, LEAK & OPS CHECKED GOOD.
